On the rates of convergence in weak limit theorems for normalized geometric sums
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1115-1126
https://doi.org/10.4134/BKMS.b190768
Published online September 30, 2020
Tran Loc Hung, Phan Tri Kien
University of Finance and Marketing; University of Finance and Marketing
Abstract : The main purpose of this paper is to establish the rates of convergence in weak limit theorems for normalized geometric sums of independent identically distributed random variables via Zolotarev's probability metric.
Keywords : Geometric sums, geometrically strictly stable distribution, Zolotarev's probability metric, limit theorem
MSC numbers : Primary 60E07; 60F05
Supported by : This work was financially supported by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant 101.01-2010.02
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd